Diophantine approximation by prime numbers, III

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)177-192
Number of pages16
JournalProceedings of the London Mathematical Society
Volumes3-33
Issue number1
DOIs
StatePublished - Jan 1 1976

Fingerprint

Diophantine Approximation
Prime number

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{f87154e01d4a44aeb26dc3381df3d45a,
title = "Diophantine approximation by prime numbers, III",
author = "Vaughan, {Robert Charles}",
year = "1976",
month = "1",
day = "1",
doi = "10.1112/plms/s3-33.1.177",
language = "English (US)",
volume = "s3-33",
pages = "177--192",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "1",

}

Diophantine approximation by prime numbers, III. / Vaughan, Robert Charles.

In: Proceedings of the London Mathematical Society, Vol. s3-33, No. 1, 01.01.1976, p. 177-192.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Diophantine approximation by prime numbers, III

AU - Vaughan, Robert Charles

PY - 1976/1/1

Y1 - 1976/1/1

UR - http://www.scopus.com/inward/record.url?scp=48349117781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48349117781&partnerID=8YFLogxK

U2 - 10.1112/plms/s3-33.1.177

DO - 10.1112/plms/s3-33.1.177

M3 - Article

VL - s3-33

SP - 177

EP - 192

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 1

ER -